Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

52 Publications


2022 | Published | Journal Article | IST-REx-ID: 11842 | OA
S. Hensel and A. Marveggio, “Weak-strong uniqueness for the Navier–Stokes equation for two fluids with ninety degree contact angle and same viscosities,” Journal of Mathematical Fluid Mechanics, vol. 24, no. 3. Springer Nature, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11858 | OA
A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces part II,” Journal of Evolution Equations, vol. 22, no. 2. Springer Nature, 2022.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 12079 | OA
S. Hensel and M. Moser, “Convergence rates for the Allen–Cahn equation with boundary contact energy: The non-perturbative regime,” Calculus of Variations and Partial Differential Equations, vol. 61, no. 6. Springer Nature, 2022.
[Published Version] View | Files available | DOI | WoS
 

2022 | Epub ahead of print | Journal Article | IST-REx-ID: 12178 | OA
A. Agresti, M. Hieber, A. Hussein, and M. Saal, “The stochastic primitive equations with transport noise and turbulent pressure,” Stochastics and Partial Differential Equations: Analysis and Computations. Springer Nature, 2022.
[Published Version] View | DOI | Download Published Version (ext.) | WoS
 

2022 | Submitted | Preprint | IST-REx-ID: 14597 | OA
J. L. Fischer and A. Marveggio, “Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10547 | OA
J. L. Fischer, K. Hopf, M. Kniely, and A. Mielke, “Global existence analysis of energy-reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 54, no. 1. Society for Industrial and Applied Mathematics, pp. 220–267, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10548 | OA
M. Duerinckx, J. L. Fischer, and A. Gloria, “Scaling limit of the homogenization commutator for Gaussian coefficient  fields,” Annals of applied probability, vol. 32, no. 2. Institute of Mathematical Statistics, pp. 1179–1209, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 8792 | OA
A. Marveggio and G. Schimperna, “On a non-isothermal Cahn-Hilliard model based on a microforce balance,” Journal of Differential Equations, vol. 274, no. 2. Elsevier, pp. 924–970, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9240 | OA
F. Cornalba, T. Shardlow, and J. Zimmer, “Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions,” Journal of Differential Equations, vol. 284, no. 5. Elsevier, pp. 253–283, 2021.
[Published Version] View | Files available | DOI | WoS
 

2021 | Published | Journal Article | IST-REx-ID: 9307 | OA
S. Hensel, “Finite time extinction for the 1D stochastic porous medium equation with transport noise,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 9. Springer Nature, pp. 892–939, 2021.
[Published Version] View | Files available | DOI | WoS
 

2021 | Published | Journal Article | IST-REx-ID: 9335 | OA
J. L. Fischer and D. Matthes, “The waiting time phenomenon in spatially discretized porous medium and thin film equations,” SIAM Journal on Numerical Analysis, vol. 59, no. 1. Society for Industrial and Applied Mathematics, pp. 60–87, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9352 | OA
J. L. Fischer, D. Gallistl, and D. Peterseim, “A priori error analysis of a numerical stochastic homogenization method,” SIAM Journal on Numerical Analysis, vol. 59, no. 2. Society for Industrial and Applied Mathematics, pp. 660–674, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10005 | OA
M. Bulíček, E. Maringová, and J. Málek, “On nonlinear problems of parabolic type with implicit constitutive equations involving flux,” Mathematical Models and Methods in Applied Sciences, vol. 31, no. 09. World Scientific, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Thesis | IST-REx-ID: 10007 | OA
S. Hensel, “Curvature driven interface evolution: Uniqueness properties of weak solution concepts,” Institute of Science and Technology Austria, 2021.
[Published Version] View | Files available | DOI
 

2021 | Submitted | Preprint | IST-REx-ID: 10011 | OA
S. Hensel and T. Laux, “A new varifold solution concept for mean curvature flow: Convergence of  the Allen-Cahn equation and weak-strong uniqueness,” arXiv. .
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Submitted | Preprint | IST-REx-ID: 10013 | OA
S. Hensel and T. Laux, “Weak-strong uniqueness for the mean curvature flow of double bubbles,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Submitted | Preprint | IST-REx-ID: 10174 | OA
N. Clozeau and A. Gloria, “Quantitative nonlinear homogenization: control of oscillations,” arXiv. .
[Preprint] View | Download Preprint (ext.) | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10549 | OA
J. L. Fischer and S. Neukamm, “Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems,” Archive for Rational Mechanics and Analysis, vol. 242, no. 1. Springer Nature, pp. 343–452, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10575 | OA
A. Abbatiello, M. Bulíček, and E. Maringová, “On the dynamic slip boundary condition for Navier-Stokes-like problems,” Mathematical Models and Methods in Applied Sciences, vol. 31, no. 11. World Scientific Publishing, pp. 2165–2212, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 7637 | OA
F. Cornalba, T. Shardlow, and J. Zimmer, “From weakly interacting particles to a regularised Dean-Kawasaki model,” Nonlinearity, vol. 33, no. 2. IOP Publishing, pp. 864–891, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed